# SDR WRLA2006027

- Difficulty date: July 21, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CK, FOUND CORROSION ON LT WHEEL WELL AT STA 1509 INBOARD FITTING.  REMOVE AND REPLACE FITTING.
